# SDR SIMA20220518006

- Difficulty date: May 18, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N271NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000776
- Aircraft time: 8,197 hours, 5,206 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin Panel
- Condition: Gouged
- Location: Rh Aft Skin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT/GOUGE ON R/H SIDE AFT FUSELAGE BETWEEN FRAMES 80-82 STRINGERS 21L-22L. (MAJOR REPAIR)-C/A-C/W PERMANENT REPAIR IAW ERS EJ-53MR-4524
